# SDR 99ZZZM760

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 215 - DAY - NR 6 SMOKE DETECTOR IS INOPERATIVE.  RELAMPED BEACON LAMP ON NR 6 SMOKE DETECTOR.  (M)
